IJPAM: Volume 103, No. 2 (2015)
Department of Mathematics
Faculty of Science and Technology
Rajamangala University of Technology Thanyaburi
Thanyaburi, Pathum Thani, 12110, THAILAND
Abstract. In this paper, we will apply the Catalan's conjecture to find the solution of the Diophantine equation where is an odd integer at least 3.
Received: September 17, 2014
AMS Subject Classification: 11D61
Key Words and Phrases: Diophantine equations, exponential equations
Download paper from here.
DOI: 10.12732/ijpam.v103i2.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 159 - 162
%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.